# SDR USAA070499

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603012A
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION NR 5 L/E SLAT ON O/B AND T/E WEDGE.  ADDED DOUBLER REPAIR PER T/R 57-42-04, DEFECT SIZE: 2" BY 6".
